Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2015, Volume 21, Number 4, Pages 161–177 (Mi timm1239)  

This article is cited in 1 scientific paper (total in 1 paper)

On the order of the uniform convergence of partial cubic sums of multiple trigonometric Fourier series on the function classes Hl1,m[ω]

N. A. Il'yasov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku
Full-text PDF (266 kB) Citations (1)
References:
Abstract: A solution of the problem on the exact order of deviation in the uniform metric of partial cubic sums of multiple trigonometric Fourier series on classes of functions with a given majorant for the total modulus of smoothness of the lth order in L1(Tm) is presented, where lN, m1.
Keywords: multiple trigonometric Fourier series, partial cubic sums, order of uniform convergence, total modulus of smoothness, exact order of deviation in the uniform metric.
Received: 09.04.2015
Bibliographic databases:
Document Type: Article
UDC: 517.518.475
Language: Russian
Citation: N. A. Il'yasov, “On the order of the uniform convergence of partial cubic sums of multiple trigonometric Fourier series on the function classes Hl1,m[ω]”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 4, 2015, 161–177
Citation in format AMSBIB
\Bibitem{Ily15}
\by N.~A.~Il'yasov
\paper On the order of the uniform convergence of partial cubic sums of multiple trigonometric Fourier series on the function classes $H_{1,m}^{l}[\omega]$
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 4
\pages 161--177
\mathnet{http://mi.mathnet.ru/timm1239}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3468440}
\elib{https://elibrary.ru/item.asp?id=25300995}
Linking options:
  • https://www.mathnet.ru/eng/timm1239
  • https://www.mathnet.ru/eng/timm/v21/i4/p161
  • This publication is cited in the following 1 articles:
    1. N. A. Ilyasov, “O poryadke ubyvaniya ravnomernykh modulei gladkosti na klassakh periodicheskikh funktsii Hlp[ω], lN, 1p<”, Tr. IMM UrO RAN, 23, no. 4, 2017, 162–175  mathnet  crossref  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:516
    Full-text PDF :205
    References:143
    First page:9
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025